# SDR SWIA200718316

- Difficulty date: June 2, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 18,927 hours, 26,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER 6A IS INOPERATIVE.  REPAIRED BROKEN WIRE BEHIND EMERGENCY LIGHT.  OPS CHECKS GOOD.
